Alert archive / New York / Tornado Warnings in 2010
Tornado Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Jun 6, 2010, 10:10 AM EDT for Broome County, Tioga County, New York. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2010, 10:10 AM EDT (14:10 UTC)
- Expired
- Jun 6, 2010, 10:45 AM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Tioga County, NY
The radar
The Binghamton radar (KBGM), 17 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:35 AM EDT | HAIL 0.75 | Binghamton, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 7:51 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 781 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
363 WFUS51 KBGM 061410 TORBGM NYC007-107-061445- /O.NEW.KBGM.TO.W.0002.100606T1410Z-100606T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 1010 AM EDT SUN JUN 6 2010 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK... SOUTHERN TIOGA COUNTY IN CENTRAL NEW YORK... * UNTIL 1045 AM EDT * AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TIOGA CENTER...MOVING EAST AT 45 MPH. * THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR... APALACHIN BY 1020 AM EDT... VESTAL AND ENDICOTT BY 1025 AM EDT... VESTAL CENTER AND ENDWELL BY 1030 AM EDT... JOHNSON CITY BY 1035 AM EDT... BINGHAMTON...CONKLIN AND 6 MILES SOUTH OF CHENANGO BRIDGE BY 1040 AM EDT... KIRKWOOD AND 6 MILES SOUTH OF SANITARIA SPRINGS BY 1045 AM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT OR AN INTERIOR ROOM...AWAY FROM WINDOWS. && LAT...LON 4213 7642 4220 7573 4200 7571 4200 7641 TIME...MOT...LOC 1411Z 264DEG 38KT 4205 7628 $$ MLJ
2 follow-up statements
656
WWUS51 KBGM 061430
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1030 AM EDT SUN JUN 6 2010
NYC107-061440-
/O.CAN.KBGM.TO.W.0002.000000T0000Z-100606T1445Z/
TIOGA NY-
1030 AM EDT SUN JUN 6 2010
...THE TORNADO WARNING FOR SOUTHEASTERN TIOGA COUNTY IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4200 7571 4200 7611 4216 7611 4216 7610
4220 7573
TIME...MOT...LOC 1430Z 264DEG 38KT 4207 7601
$$
NYC007-061445-
/O.CON.KBGM.TO.W.0002.000000T0000Z-100606T1445Z/
BROOME NY-
1030 AM EDT SUN JUN 6 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
SOUTHWESTERN BROOME COUNTY...
AT 1029 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VESTAL...MOVING
EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
BINGHAMTON AND JOHNSON CITY BY 1035 AM EDT...
PORT DICKINSON AND CHENANGO BRIDGE BY 1040 AM EDT...
CONKLIN...KIRKWOOD AND PORT CRANE BY 1045 AM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4200 7571 4200 7611 4216 7611 4216 7610
4220 7573
TIME...MOT...LOC 1430Z 264DEG 38KT 4207 7601
$$
MLJ640 WWUS51 KBGM 061446 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1046 AM EDT SUN JUN 6 2010 NYC007-061456- /O.EXP.KBGM.TO.W.0002.000000T0000Z-100606T1445Z/ BROOME NY- 1046 AM EDT SUN JUN 6 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN BROOME COUNTY HAS EXPIRED... THIS STORM HAS WEAKENED...SO THE WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. LAT...LON 4200 7571 4200 7611 4216 7610 4220 7573 TIME...MOT...LOC 1430Z 264DEG 38KT 4207 7601 $$ MLJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jun 6, 8:06 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 8:06 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 806 AM EDT SUN JUN 6 2010 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL BRING WIDESPREAD RAIN SHOWERS TO THE ENTIRE AREA TODAY. AREAS IN THE SOUTHERN TIER...CATSKILLS...AND NORTHEASTERN PENNSYLVANIA WILL LIKELY SEE THUNDERSTORMS MOVE THROUGH THE AREA. A COLD FRONT WILL PUSH THE ACTIVITY EAST BY THIS EVENING. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AT 805 AM...TORNADO WATCH FOR SRN TIER OF NY AND NE PA TIL 3 PM. PREV BLO... A VERY TRICKY FORECAST TODAY. A LARGE RAIN SHIELD WITH A FEW EMBEDDED THUNDERSTORMS IS CURRENTLY MOVING OVER THE CWA. WHILE WINDS LOOK IMPRESSIVE AT .5 ELEVATION...SFC OBS SHOW NONE OF THE HIGH WINDS ARE REACHING THE GROUND ATTM AS WE ARE DECOUPLED. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE EARLY AFTERNOON. ALTHOUGH...WITH DAYTIME HEATING...MIXING WILL OCCUR AND SOME OF THE WINDS MAY BEGIN TO BE BROUGHT DOWN TO THE SFC. MODELS ARE INDICATING SOME INSTABILITY OVER THE SOUTHERN PORTION OF THE CWA. THE NAM IS...OF COURSE...MUCH MORE UNSTABLE AND HAS MUCH HIGHER CAPE VALUES THEN THE GFS. THE AREA IS OUTLOOKED FOR A SLIGHT RISK OF SEVERE WEATHER...HOWEVER...THE RAIN MAY HAMPER THE CHANCES OF THIS OCCURRING. THE AREAS MOST LIKELY TO SEE ANYTHING DEVELOP WILL BE NE PA AND A LINE JUST NORTH OF I88 SOUTH. THE MAIN THREATS WILL BE DAMAGING WINDS WITH THESE STORMS. THIS AREA IS ALSO OUTLOOKED FOR LARGE HAIL AND A LOW POTENTIAL FOR TORNADIC ACTIVITY. LOOKING AT THE NAM SOUNDING FOR AVP...ALTHOUGH THERE WILL BE SOME TURING OF THE WINDS AND SOME SPEED SHEAR...THERE WILL BE A CAP JUST BELOW 700 MB AT 15Z. THE CAP DOES ERODE BY 18Z...BUT THEN THE WINDS ARENT AS FAVORABLE AS THEY BECOME UNIDIRECTIONAL. CONDITIONS WILL BE CLOSELY MONITORED FOR THE INCREASE IN POTENTIAL FOR SEVERE WEATHER ACROSS THE REGION AS MODELS COULD VERY WELL BE OVER DOING THE CAP. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... MOST OF THE ACTIVITY FROM TODAY WILL BE ON ITS WAY OUT TO THE EAST AS A COLD FRONT QUICKLY MOVES THROUGH THE AREA. THE BEGINNING OF THE WEEK WILL HAVE HIGH PRESSURE IN PLACE. TEMPS WITH THIS HIGH WILL BE COOLER THEN THE LAST COUPLE OF WEEKS...WITH HIGHS REACHING INTO THE LOW 70S IN THE SOUTHERN PORTIONS...AND POSSIBLY ONLY INTO THE MID TO UPPER 60S ACROSS THE NORTHERN PORTIONS. LOWS LOOK TO DROP INTO THE 40S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST SOMEWHAT OF AN UNSETTLED END TO NEXT WEEK AS A WAVY FRONTAL SYSTEM EXTENDING THROUGH THE LOWER GTLKS AND MID-ATLANTIC REGIONS INTERACTS WITH FAST MOVING DISTURBANCES IN THE UPPER ATMOSPHERE. HIGH PRESSURE RETREATING EAST OF THE AREA ON WEDNESDAY WILL OPEN THE DOOR FOR THE FIRST OF THE UPPER LEVEL WAVES WITH SHOWERS/POSSIBLE THUNDERSTORMS IN THE FORECAST FOR MAINLY WEDNESDAY AFTERNOON THROUGH THURSDAY. ONCE THIS FEATURE PUSHES THE FRONT TO OUR SOUTH...THU NIGHT AND FRIDAY LOOK RELATIVELY DRY AS RIDGING NOSES IN FROM THE MIDWEST. THE NEXT UPR WAVE APPROACHES THE REGION FRI NITE INTO SATURDAY...LIFTING A WARM FRONT AND ASSOCIATED SHOWERS/TSTMS INTO THE AREA DURING THIS TIME. TEMPERATURES SHOULD AVERAGE NEAR NORMAL FOR MOST OF NEXT WEEK...WITH WARMING ABOVE NORMAL POSSIBLE BEHIND THE WARM FRONT LATE NEXT WEEKEND. REALIZING THIS WARMTH WILL BE DEPENDENT ON EXACT POSITION OF FRONTAL BOUNDARY AND ANY CLOUD DEBRIS FROM AREAS OF STORM ACTIVITY. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... LOW PRESSURE WILL BE MOVING ACROSS NY LATE THIS MORNING WITH A COLD FRONT SWEEPING EAST DURING THE AFTERNOON. RAIN WITH PREVAILING MVFR RESTRICTIONS...AND POSSIBLE IFR CIGS/VSBYS WILL LAST THROUGH ABOUT 16Z...BEFORE GRADUAL IMPROVEMENT TO VFR OCCURS AFTER 18Z. OVERALL...THUNDERSTORM ACTIVITY APPEARS MINIMAL THIS MORNING...HOWEVER A PERIOD OF TSRA MAY AFFECT TERMINAL OPERATIONS AT KAVP...FROM LATE MORNING TO MID AFTERNOON...PRIOR TO COLD FRONTAL PASSAGE. ANY DEVELOPING CELLS IN THIS AREA COULD BE STRONG TO SEVERE. GRADUAL CLEARING IS POSSIBLE TONIGHT...AND DEPENDING ON WHERE ANY DECENT CLEARING OCCURS...THERE IS A CHANCE FOR IFR/MVFR RESTRICTIONS IN FOG BY 06Z...AND CERTAINLY LATER IN THE NIGHT. DUE TO THE FCST TRACK OF THE SFC LOW...WINDS WILL BE CHAOTIC ACROSS THE REGION TODAY. IN GENERAL...KSYR-KRME WILL SEE E-NE WINDS INCREASE THIS MORNING THEN SHIFT NORTHWEST MIDDAY. KITH- KBGM-KELM SHOULD EXPERIENCE E-SELY FLOW...FOLLOWED BY A NW WIND SHIFT FROM MIDDAY-EARLY AFTERNOON. KAVP WILL START OFF PREVAILING SW...BECOMING NW LATE AFTERNOON. NW WINDS ARE LIKELY TO GUST 20-25 KTS THIS AFTERNOON...THEN WINDS DECREASE UNDER 10 KTS TONIGHT. OUTLOOK... MON THROUGH TUE...VFR. EARLY MORNING RESTRICTIONS IN FOG POSSIBLE AT KELM. WED AND THU...RESTRICTIONS COULD RE-DEVELOP...AS SHOWERS AND POSSIBLE THUNDERSTORMS IMPACT THE REGION. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...SLI SHORT TERM...SLI LONG TERM...JAB AVIATION...JAB/MLJ
Hazardous weather outlook, Jun 6, 8:21 AM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 821 AM EDT SUN JUN 6 2010 NYZ009-015>018-023-025-036-037-044>046-071230- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 821 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-071230- STEUBEN-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 821 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 271 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 4:22 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
422 AM EDT SUN JUN 6 2010
PAZ038-039-060900-
BRADFORD PA-SUSQUEHANNA PA-
422 AM EDT SUN JUN 6 2010
...STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRADFORD AND WESTERN
SUSQUEHANNA COUNTIES...
* AT 420 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR LE ROY...AND MOVING EAST AT 55 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FRANKLINDALE AND NEW ALBANY AT 430 AM EDT...
LIBERTY CORNERS AND MONROETON AT 435 AM EDT...
DURELL AND MACEDONIA AT 440 AM EDT...
CAMPTOWN AND CHERRYTOWN AT 445 AM EDT...
STEVENSVILLE AND HERRICK AT 450 AM EDT...
RUSHVILLE AND LAWTON AT 455 AM EDT...
BIRCHARDVILLE AND FRIENDSVILLE AT 500 AM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4158 7677 4169 7683 4197 7598 4172 7587
4156 7657
JABSpecial weather statement, Jun 6, 9:08 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 AM EDT SUN JUN 6 2010
NYZ018-036-037-061345-
MADISON NY-ONEIDA NY-ONONDAGA NY-
908 AM EDT SUN JUN 6 2010
...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONONDAGA...NORTHERN
MADISON AND SOUTHERN ONEIDA COUNTIES...
* AT 906 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED NEAR SYRACUSE...AND MOVING EAST AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FAYETTEVILLE AND MANLIUS AT 915 AM EDT...
CHITTENANGO AND SULLIVAN AT 920 AM EDT...
PERRYVILLE AND CANASTOTA AT 925 AM EDT...
LENOX AND WAMPSVILLE AT 930 AM EDT...
KENWOOD AND SHERRILL AT 935 AM EDT...
VERNON CENTER AND VERNON AT 940 AM EDT...
CLINTON AND KIRKLAND AT 945 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.
LAT...LON 4316 7518 4308 7518 4307 7520 4292 7520
4292 7521 4292 7539 4294 7622 4312 7623
RHBSpecial weather statement, Jun 6, 9:32 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
932 AM EDT SUN JUN 6 2010
NYZ024-025-045-055-056-061415-
BROOME NY-CHEMUNG NY-CHENANGO NY-TIOGA NY-TOMPKINS NY-
932 AM EDT SUN JUN 6 2010
...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...EASTERN
CHEMUNG...SOUTHEASTERN TOMPKINS...SOUTHERN CHENANGO AND TIOGA
COUNTIES...
* AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SPENCER TO ERIN TO LOWMAN...AND MOVING EAST AT
55 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WEST CANDOR AND WAVERLY AT 940 AM EDT...
JENKSVILLE AND SPEEDVILLE AT 945 AM EDT...
EAST BERKSHIRE AND BERKSHIRE AT 950 AM EDT...
NANTICOKE AND OWEGO AT 955 AM EDT...
UNION CENTER AND BINGHAMTON AIRPORT AT 1000 AM EDT...
WEST CORNERS AND VESTAL AT 1005 AM EDT...
VESTAL CENTER AND PORT DICKINSON AT 1010 AM EDT...
SANITARIA SPRINGS AND BELDEN AT 1015 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4218 7671 4232 7652 4232 7541 4204 7542
4200 7546 4200 7689
MLJSpecial weather statement, Jun 6, 9:53 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 953 AM EDT SUN JUN 6 2010 NYZ044>046-056-057-061430- BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY- 953 AM EDT SUN JUN 6 2010 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL CHENANGO...NORTH CENTRAL BROOME...NORTH CENTRAL DELAWARE...SOUTHEASTERN CORTLAND AND WESTERN OTSEGO COUNTIES... * AT 947 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THIS STORM WAS LOCATED NEAR LISLE...AND MOVING EAST AT 50 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SMITHVILLE FLATS AND GREENE AT 1000 AM EDT... TYNER AND SMITHVILLE CENTER AT 1005 AM EDT... OXFORD AND SOUTH OXFORD AT 1010 AM EDT... POLKVILLE AND GUILFORD AT 1015 AM EDT... LATHAMS CORNERS AND MT UPTON AT 1020 AM EDT... GILBERTSVILLE AND HOLMESVILLE AT 1025 AM EDT... MORRIS AND NEW LISBON AT 1030 AM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4277 7513 4241 7499 4228 7602 4245 7608 RHB
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:12 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 33 min |
| Jun 6, 8:41 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben, Tioga | 49 min |
| Jun 6, 9:08 AM EDT | Special Weather Statement | BGM | Onondaga | 37 min |
| Jun 6, 9:32 AM EDT | Special Weather Statement | BGM | Broome, Tioga | 43 min |
| Jun 6, 9:41 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 34 min |
| Jun 6, 9:47 AM EDT | Tornado Warning | BGM | Chemung, Tioga | 28 min |
| Jun 6, 9:53 AM EDT | Special Weather Statement | BGM | Chenango | 37 min |
| Jun 6, 10:46 AM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 29 min |
| Jun 6, 10:50 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 40 min |
| Jun 6, 10:52 AM EDT | Tornado Warning | BGM | Delaware, Otsego | 23 min |
| Jun 6, 12:12 PM EDT | Special Weather Statement | BGM | Sullivan | 33 min |
| Jun 6, 1:11 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 34 min |
| Jun 6, 1:56 PM EDT | Special Weather Statement | BGM | Delaware | 64 min |
Nearby
Tornado Warnings in New York, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.